Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 149, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 11:46 AM CDT for 6 counties in Kentucky. It was in force for 29 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 11:46 AM CDT (16:46 UTC)
- Expired
- Jun 26, 2018, 12:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breckinridge County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY, Larue County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:53 AM CDT | TSTM WND DMG | 3 Sw Madrid, KY | TREE FELL ON POWER LINES ON STATE ROAD 737. |
| Jun 26, 11:54 AM CDT | TSTM WND DMG | 1 E Harned, KY | BUILDING UNDER CONSTRUCTION (JUST THE FRAME) WAS FLATTENED. TREES WERE ALSO REPORTED DOWN IN THE CENTRAL/NORTHERN PART OF THE COUNTY. |
| Jun 26, 11:59 AM CDT | TSTM WND DMG | Harned, KY | A TREE FELL ON THE CORNER OF A HOUSE IN HARNED. |
| Jun 26, 12:01 PM CDT | TSTM WND DMG | 4 Ssw Guston, KY | TREE DOWN ON S STATE ROAD 333. |
| Jun 26, 12:03 PM CDT | TSTM WND DMG | 4 Nnw Hudson, KY | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 NNW HUDSON. TREE DOWN ON POWER LINES ON STATE ROAD 1073. |
| Jun 26, 12:03 PM CDT | TSTM WND DMG | 4 Nnw Hudson, KY | TREE DOWN ON STATE ROAD 1073. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 9:26 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
972
WUUS53 KLMK 261646
SVRLMK
KYC027-085-093-099-123-163-261715-
/O.NEW.KLMK.SV.W.0149.180626T1646Z-180626T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1246 PM EDT TUE JUN 26 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Meade County in central Kentucky...
Southwestern Larue County in central Kentucky...
Northwestern Hart County in central Kentucky...
Eastern Grayson County in central Kentucky...
Hardin County in central Kentucky...
Southeastern Breckinridge County in central Kentucky...
* Until 115 PM EDT/1215 PM CDT/
* At 1246 PM EDT/1146 AM CDT/, severe thunderstorms were located
along a line extending from near Hardinsburg to 12 miles northwest
of Munfordville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Elizabethtown, Leitchfield, Hodgenville, Hardinsburg, Radcliff,
Vine Grove, Irvington, Clarkson, Upton and Sonora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3789 8602 3750 8560 3733 8600 3741 8639
3787 8645
TIME...MOT...LOC 1646Z 235DEG 33KT 3779 8636 3743 8599
HAIL...<.75IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:49 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 26, 9:49 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018
.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018
Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.
WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.
Expect a downward trend in the SVR threat after 21Z.
&&
.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018
...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...
In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening. This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor. Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s. In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.
For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky. Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon. We'll see some delay in
destabilization early this morning, due to low clouds. However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon. Shear parameters continue to look rather
marginal for organized severe weather. However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.
Of greater concern is the heavy rainfall potential. MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday. Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat. For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area. Mainly in areas
generally south of the I-64 corridor. While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.
Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south. Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.
For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight. Initial thoughts were to allow
flash flood watch to continue into the overnight period. However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence. Therefore, will
allow the watch to go until 03Z. An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.
.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018
Wednesday - Wednesday Night...
Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.
Thursday - Saturday Night...
Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.
The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.
Sunday - Monday...
The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.
&&
.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018
Quasi-stationary frontal boundary will remain draped across the
region today. This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours. Upstream perturbation is currently over central MO. Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours. Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.
Outside of storms, we're expecting VFR conditions. However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX. These low clouds should scour out by mid-morning and
return to VFR conditions. Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening. Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.
For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.
KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
038>041-045>049-053>057-061>067-070>078-081-082.
&&
Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJHazardous weather outlook, Jun 26, 5:43 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-271045- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-271045- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 643 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding.
In the hours before
Special weather statement, Jun 26, 11:00 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
1200 PM EDT TUE JUN 26 2018
KYZ066-077-078-261645-
Russell-Casey-Adair-
1200 PM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSSELL...SOUTHERN
CASEY AND NORTHEASTERN ADAIR COUNTIES...
At 1200 PM EDT/1100 AM CDT/, a strong thunderstorm was located 9
miles northwest of Cains Store, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Russell Springs, Mintonville, Lawhorn Hill, Windsor, Teddy, Webbs
Cross Roads, Sano, Gilpin, Cantown and Decatur.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3707 8519 3727 8514 3732 8477 3721 8475
3712 8490 3706 8491
TIME...MOT...LOC 1600Z 264DEG 17KT 3719 8501
AMSLocal storm report, Jun 26, 11:25 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLASH FLOOD 2 ENE HUSTONVILLE 37.48N 84.79W
06/26/2018 LINCOLN KY EMERGENCY MNGR
WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
78 WEST OF STANFORD, KY 2141, KY 1194 WEST
OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
SALEM RD, TRAILER PARK FLOODED. AL SCHULER
RD, WATER WASHOUT OF ROAD. HUSTONVILLE
FLOODED. LIBERTY ST FLOODED.
&&
JMBSpecial weather statement, Jun 26, 11:38 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
1238 PM EDT TUE JUN 26 2018
KYZ036-037-042-043-049-261715-
Bourbon-Scott-Nicholas-Clark-Harrison-
1238 PM EDT TUE JUN 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SCOTT...
NORTH CENTRAL CLARK...BOURBON...NICHOLAS AND HARRISON COUNTIES...
At 1237 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles southwest of Falmouth to 6 miles
east of Cynthiana to near Sideview. Movement was northeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Paris, Cynthiana, Carlisle, Breckinridge, Millersburg, North
Middletown, Berry, Blacks Crossroads, Alberta and Renaker.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3813 8407 3809 8406 3806 8418 3835 8438
3846 8460 3854 8448 3857 8441 3858 8420
3855 8421 3855 8416 3849 8417 3843 8400
3842 8400 3844 8397 3836 8392 3836 8389
3835 8390 3836 8387 3831 8383
TIME...MOT...LOC 1637Z 237DEG 27KT 3854 8441 3837 8417 3814 8410
AMSSpecial weather statement, Jun 26, 11:39 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
1239 PM EDT TUE JUN 26 2018
KYZ035-036-040-261730-
Scott-Woodford-Franklin-
1239 PM EDT TUE JUN 26 2018
...HEAVY RAINS CAUSING TEMPORARY DRAINAGE OVERFLOWS...
Reports from Emergency Management and social media indicate that
torrential rainfall rates from storms that moved through the area
since late this morning. Since the storms have exited the area, the
water will recede quickly. However, grounds have become saturated,
so additional storms coming in later today could cause waters to
rise again.
When driving, never drive through water-covered roads. Turn Around,
Don't Drown.
LAT...LON 3818 8448 3818 8449 3809 8483 3810 8484
3811 8484 3816 8488 3821 8477 3832 8474
TIME...MOT...LOC 1631Z 000DEG 0KT 3820 8470
JBSLocal storm report, Jun 26, 11:41 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1241 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 2 SW JUNCTION CITY 37.57N 84.82W
06/26/2018 BOYLE KY 911 CALL CENTER
POWER LINE DOWN ON WHITE OAK ROAD. EXTREMELY
HIGH WATER IN AREA AS WELL.
&&
SSCLocal storm report, Jun 26, 11:45 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND DMG 2 ENE FRANKFORT 38.20N 84.83W
06/26/2018 FRANKLIN KY EMERGENCY MNGR
TREE DOWN VERSAILLES RD.
&&
JMBThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:19 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more | 41 hr |
| Jun 26, 6:38 AM CDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 7 hr |
| Jun 26, 9:30 AM CDT | Special Weather Statement | LMK | Anderson | 30 min |
| Jun 26, 9:30 AM CDT | Severe Thunderstorm Warning | LMK | Taylor | 30 min |
| Jun 26, 9:38 AM CDT | Special Weather Statement | LMK | Madison | 52 min |
| Jun 26, 9:50 AM CDT | Special Weather Statement | LMK | Larue | 40 min |
| Jun 26, 9:51 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 24 min |
| Jun 26, 10:04 AM CDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 41 min |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 24 min |
| Jun 26, 10:13 AM CDT | Areal Flood Advisory | LMK | Madison | 3 hr |
| Jun 26, 10:16 AM CDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jun 26, 10:21 AM CDT | Special Weather Statement | LMK | Mercer, Washington | 24 min |
| Jun 26, 10:38 AM CDT | Special Weather Statement | LMK | Bourbon, Fayette, Scott | 37 min |
| Jun 26, 10:40 AM CDT | Special Weather Statement | LMK | Hancock | 65 min |
| Jun 26, 10:42 AM CDT | Special Weather Statement | LMK | Boyle, Washington | 48 min |
| Jun 26, 10:46 AM CDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 29 min |
| Jun 26, 10:52 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Nelson, Washington | 38 min |
| Jun 26, 11:00 AM CDT | Special Weather Statement | LMK | Casey | 45 min |
| Jun 26, 11:05 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 40 min |
| Jun 26, 11:07 AM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 23 min |
| Jun 26, 11:25 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Jun 26, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 31 min |
| Jun 26, 11:38 AM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jun 26, 11:39 AM CDT | Special Weather Statement | LMK | Scott | 51 min |
| Jun 26, 11:40 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jun 26, 12:04 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 41 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 23 min |
| Jun 26, 12:08 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 37 min |
| Jun 26, 12:14 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 35 min |
| Jun 26, 12:17 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 43 min |
| Jun 26, 12:23 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jun 26, 12:24 PM CDT | Special Weather Statement | LMK | Clark | 21 min |
| Jun 26, 12:30 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Metcalfe, Taylor | 30 min |
| Jun 26, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Washington | 43 min |
| Jun 26, 12:34 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Oldham, Shelby, Spencer | 41 min |
| Jun 26, 12:38 PM CDT | Special Weather Statement | LMK | Allen | 37 min |
| Jun 26, 12:42 PM CDT | Areal Flood Advisory | LMK | Casey, Taylor | 3 hr |
| Jun 26, 12:45 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 12:46 PM CDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 14 min |
| Jun 26, 12:48 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Jun 26, 12:52 PM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jun 26, 12:55 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 35 min |
| Jun 26, 12:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Shelby, Spencer, Trimble | 32 min |
| Jun 26, 1:00 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Casey, Green, Hart, Metcalfe and 1 more | 30 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jun 26, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Garrard, Jessamine, Mercer, Washington, Woodford | 32 min |
| Jun 26, 1:20 PM CDT | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 17 min |
| Jun 26, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 34 min |
| Jun 26, 1:27 PM CDT | Areal Flood Advisory | LMK | Green, Hart, Larue, Marion, Nelson, Taylor and 1 more | 3 hr |
| Jun 26, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Harrison, Scott, Woodford | 32 min |
| Jun 26, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Jun 26, 1:38 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Russell | 3 hr |
| Jun 26, 1:38 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 14 min |
| Jun 26, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Clinton, Cumberland, Monroe, Russell | 35 min |
| Jun 26, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Woodford | 34 min |
| Jun 26, 1:49 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 26 min |
| Jun 26, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
| Jun 26, 1:55 PM CDT | Areal Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 3 hr |
| Jun 26, 2:01 PM CDT | Special Weather Statement | LMK | Russell | 14 min |
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 29 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 31 min |
| Jun 26, 2:44 PM CDT | Areal Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jun 26, 6:49 PM CDT | Special Weather Statement | LMK | Hancock, Ohio | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.